Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Topological and measure-theoretic properties of analytic sets


Author: Maurice Sion
Journal: Proc. Amer. Math. Soc. 11 (1960), 769-776
MSC: Primary 28.10
DOI: https://doi.org/10.1090/S0002-9939-1960-0131509-0
Erratum: Proc. Amer. Math. Soc. 12 (1961), 1000-1000.
MathSciNet review: 0131509
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.10

Retrieve articles in all journals with MSC: 28.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0131509-0
Article copyright: © Copyright 1960 American Mathematical Society